# SDR 2018FA0000413

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 23,689 hours
- Engine: Cont IO520BB
- Engine time: 940 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7907491
- Part serial: 18279
- Condition: Failed
- Location: Cockpit
- Part time: 2,088 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REMOTE AUXILIARY DISPLAY WENT INOPERATIVE DURING TAKE-OFF.
